# SDR ASAA2017060720979

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 16,441 hours, 5,427 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Light
- Condition: Inoperative
- Location: Control Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER AIRBORNE, NOTICED LED LIGHTING ON PRESSURIZATION CONTROL PANEL BLANKED OUT. ALTERNAT LANDING ALT & OUTFLOW VALVE INDICATOR INOPERATIVE.  ACFT GROUNDED.  PERFORMED FIM 21-31, TASK 803. VERIFIED ALL CIRCUIT BREAKERS ON P6-4 WERE SET. LIGHTING RETURNED TO PANEL.  ALL LIGHTING CHECKS OF PANEL CHECKED GOOD. NO FAULTS LOGGED ON DCPC1 OR 2. CHECKS GOOD FOR SERVICE.
